Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Research Group

Logic

Logic

Members

Publications

# Title Authors Journal Year
1 Axiomatic Characterization of the Interval Function of a Bipartite Graph Manoj Changat and Ferdoos Hossein Nezhad and N. Narayanan LNCS

Volume: 10156 Page: 96-106 DOI:10.1007/978-3-319-53007-9_9

2017
2 Axiomatic characterization of the interval function of a block graph Balakrishnan, Kannan and Changat, Manoj and Lakshmikuttyamma, Anandavally K. and Mathew, Joseph and Mulder, Henry Martyn and Narasimha-Shenoi, Prasanth G. and Narayanan, N. Discrete Math.

Volume: 338 Page: 885-894 DOI:10.1016/j.disc.2015.01.004

2015